# SDR ASAA2016100518225

- Difficulty date: October 5, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 10,604 hours, 3,480 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cdt Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAULT CODE 75-20832 ON NR 2 ENGINE CDU CHECK.  THE T3 SIGNAL IS OUT OF RANGE LONG TERM FAULT.  ACFT GROUNDED.  ACCOMPLISHED T/S FOR FAULT 75-20832 IAW FIM 75-33 TASK 803 - EEC BITE SHOWED FAULT LOGGED FOR TWO OUT OF TEN LEGS AND INPUT MONITORING SHOWED CHANNEL B INPUT READING 50 DEGREES HIGHER THAN CHANNEL A.  REMOVED THE NR 2 ENGINE T3 SENSOR CONNECTORS DP0905 AND DP1005, CLEANED CONNECTORS AND INSPECTED IAW AMM 70-70-01-200-801-F00.  PIN RETENTION CHECKS GOOD. REINSTALLED DP0905 AND DP1005 AND PERFORMED EEC TEST IAW AMM 73-21-00-700-804-F00, NO FAULTS NOTED.  INPUT MONITORING SHOWED T3 INPUTS FOR CHANNEL A AND CHANNEL B TO BE THE SAME.
